# SDR C2XA07TY048

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 13,982 hours, 11,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING THE CURRENT C-CHECK INSPECTION THE RIGHT OMEGA BEAM WAS FOUND TO HAVE CORROSION AROUND A NUT PLATE THAT WAS OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OMEGA BEAM IAW EMB 135/145 SRM 51-40-02.
